# SDR AALA202108020835

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 59,904 hours, 25,041 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Displaced
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR DISPLACED FROM TRACK. REINSTALLED DOOR ON TRACK, OPS CHECK GOOD.
